# SDR 2002UALA00956

- Difficulty date: June 4, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 33,419 hours, 12,270 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FRAME-SKIN SPLICE AT STA 1620 FWD OF NR 3L ENTRY DOOR AT FLOOR LEVEL.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER REPAIR ACCOMPLISHED.
